# SDR GLBA201403140001

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 37,154 hours, 45,334 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON EXTENDING GEAR ON FINAL, RT GEAR R & H ANNUNCIATORS FAILED TO ILLUMINATE.  UPON COMPLETION OF CHECKLIST, ALL OTHER INDICATIONS REVEALED GEAR DOWN & LOCKED. INSTRUCTED BY MX TO RECYCLE GEAR, J HOOK WOULD NOT ALLOW GEAR HANDLE TO BE MOVED UP.  ATTEMPTED TO EXTEND GEAR MANUALLY, RT GEAR ANNUNCIATORS REMAINED EXTINGUISHED. THE PLANE LANDED SAFELY & WAS TOWED TO GATE WITH GEAR PINS INSTALLED.  AN EMERGENCY WAS DECLARED FOR THIS EVENT.  INSPECTED & FOUND RT GEAR DOWN LOCK & SQUAT, P1, SWITCH NOT SECURED & LOCKED.  TIGHTENED, SECURED & LOCKED P1 CONNECTOR.  PERFORMED MLG EXTENSION & RETRACTION 6 TIMES, OPERATIONS CHECKED GOOD.
